Keppra Depression?

2 Replies Updated



Conversation Starter

Kelly Says:


Hi. I'm Kelly. I had severe head injury 23 years ago; was in coma for a month and half and had 15% permanent disability. I've always gotten very confused pretty easily but it's gotten much worse. I'm supervisor at drug store and at end of night I am to calculate and record financial information. I took $6,000 back to office and totally forgot to count it. Just left it lying on desk scattered out and I don't remember doing it. Or not doing it. It kills me to think of the morning supervisor walking into office and finding all of that. That prompted me to make an appointment w/Neurologist. I've had these feelings of zoning out; it's weird and can't explain it. So, she put me on Keppra. It is absolutely horrible. I'm taking 1500 mg a day. I've been on it for about a month and I'm so tired and just so sad. If the "episodes" were seizures (she doesn't know for sure I don't imagine) they didn't happen enough to warrant feeling like this everyday. Does this feeling last forever or does it go away after time? At this rate, I want to call my neurologist and ask her to ween me off of it.



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

If you've been taking it for a month, then the side effects should have hit their peak and started to taper off by now. If you are still experiencing these issues, then it likely just isn't the right medication for you.

Learn more Keppra details here.

So yes, you probably should call your neurologist and talk to them about it.

How many similar instances have you had?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Kelly Says:

Hi. Thanks for your reply. Actually, I did call my doctor. She put me back down to 2 twice a day and that seems to do much better. I'm a pretty small person, 5ft tall and 105 pounds, and she said 3 twice a day was just too much for me. Two twice a day keeps my mind calm and stable so I'm fine with it!

REPLYSHAREREPORT
Was this helpful?     1     0  


Viewing page 1 of 1     Reply


More Discussions:

Depression and Viibryd
Anyone had any experience with Viibryd yet? My doc just gave it to me today. Just wondering... ## I just started Viibryd... 79 replies
DEPRESSION
why would my dr. perscribe this for depression and bi polar i dont have seizers ## I have no idea, but I am being prescr... 7 replies
Depression and Cilift
I am Bipolar and take 900mg Epilum in the morning as well as 900mg in the evening. I suffer from severe major depression... 5 replies
Depression and nightmares
taking cymbalta and having terrible nightmares.is this a side effect? ## I have had depression for as long as I can reme... 4 replies
Depression, Anxiety, Agitation - It's Unbearable
For over 50 years I struggled with this condition. I stuck it out with hard work and faking it. Now that I'm nearly ... 3 replies
Depression & celebrex
I have been on Celebrex for just over 6 months now. My Rheumatologist has had a heck of a time figuring out what exactly... 3 replies
depression & anxiety resistant to anti depressants
I had depression n anxiety 10yrs ago. Was given Seroxat n had very good results. Been off meds since then. Now depressio... 3 replies
depression
can taking the drug Yasmin cause depression? ## What side effects does DOM-PAROXETINE have? ## Some of the most common s... 3 replies
depression
My balance and confusion have gotten wrose since taking citalopram ## This is listed as a severe side effect, you should... 3 replies
depression and anxieties
I am struggling real bad with panic attacks...lots of doctors don't understand some people need benzos to live a pro... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 28 October 2012.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA